Some inequalities for probalility, expectation, and variance of random variables defined over a finite interval
Barnett, Neil S and Dragomir, Sever S and Agarwal, R. P (2002) Some inequalities for probalility, expectation, and variance of random variables defined over a finite interval. Computers & Mathematics with Applications, 43 (10-11). pp. 1319-1357. ISSN 0898-1221Full text for this resource is not available from the Research Repository.
Some recent inequalities for cumulative distribution functions, expectation, variance, and applications are presented.
|Uncontrolled Keywords:||Ostrowski inequality, cumulative distribution functions|
|Subjects:||RFCD Classification > 230000 Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
RFCD Classification > 280000 Information, Computing and Communication Sciences
|Depositing User:||Ms Phung T Tran|
|Date Deposited:||26 Jan 2009 12:31|
|Last Modified:||15 Oct 2010 23:04|
|ePrint Statistics:||View download statistics for this item|
Repository staff only